Okay, I started off, and still have, severe hives(cause is unknown, my allergist thinks it's an allergic reaction to something inside my body). A few days ago however, I developed another condition. The marks were darker, they burned instead of itching, and looked like burns also. After a day I could barely walk, my shoes supported me a little but not much. I went to my doctor and they told me they hadn't seen a case like mine before and would refer me to a specialist. They said it seems the blood vessels in my legs had broken. They put me on prednisone twice a day, zyrtec, allegra twice a day, singulair, and ranitidine. Any ideas as to what this could be, or what it sounds like as far as an allergy or auto immune infection?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.